Schizophrenia.com

Anti-depressants & bloods


#1

i’ve been told i might need an anti-depressent but idk if it is a good idea,

the guy said it would make me more calm and able to relax but i was worried it might make me lazy
i am worried how it will affect my current med and also side effects, i also dont like the idea of taking another medication, i havent had anti depressants for years & i heard that sometimes you cant drink alcohol on them.
i dont drink alot of alcohol tho.

they are also wanting a blood sample from me today and i hate that, i only ever had that twice in my life i think and i hate that, its to check the level of prolactin in my system as my med can cause this to increase,
i have been worried about it making my chest bigger as i am a man this can be horrible, its supposed to cause women to lactate and men sometimes to. they said its the only way i’ll be able to get my little blue pill :frowning: its like blackmail :frowning:


#2

I didn’t like it when my doctor wanted to add anti-depressants to my med cocktail. Your right, yet another pill did not appeal to me. But Xanax and Wellbutrin were both lucky for me. I’m on Xanax for now. Zoloft was too harsh for me and it added to the weight gain. But I also cut back my seroquel and added latuda and it has an anti-depressant effect. So it’s like I take one third of everything to still equal the whole.

If that makes any sense. Good luck with this. It’s a hard decision. More pills? Less symptoms? Side effects? I hope you find a doctor who will take some time and work with you on this.


#3

i’m glad you have a good mix of meds and they are working, i think my main worry is if anything changes and i am unable to go to college anymore also i have been losing weight i think and i dont want anymore weight gain as well.

the worst thing i get is an intense pain inbetween my rib cage and i have been told it is anxiety or tension or something and it is a muscle, i cant function when i get this and it is like an attack, not a panic attack something else hard to explain it just kills me. but it is not my heart. he said the anti depressant would help that so i am seriously considering it.


#4

I used to get that when I panic. My body would tense up like I was waiting for the impact of a car crash only, I’m not in a car. That makes sense. It would really kill my neck, jaw and back when I would panic tense.


#5

When i was on 3mg of risperdal for a year my prolectine level got to high and i developed breast tissue on top of my build big chest, now i am ashamed to take off my shirt, my stupid doctor didn’t pay attention on my prolectine and second i didn’t need high dose of med. now in order to surgery all that excessive breast tissue i need about 10k.


#6

There is actually a class-action lawsuit against the maker of risperdal for this exact reason.

If I were in your situation, I would contact an attorney and seek monetary compensation for the damage that the med has caused you.

There are several large, reputible law firms representing patients damaged by the medication. And you don’t have to pay the attorney unless you win money from part of the settlement.

I hope this helps.

Blessings,

Anthony


#7

I am very glad I had such a violent and bad reaction to Resperdal now. There were so many who seemed to get a shot and it was all better for them. There were times when my meds just wouldn’t level out that I was sort of angry that Resperdal didn’t work for me.

I got injected and it was the craziest trip I had ever been on. I’ve never been so dizzy, hyper, restless, nauseous, and unable to eat. I was told I couldn’t swallow anymore, I couldn’t swallow anything, but the dry mouth was unbearable, so I kept trying to just shove any water from anywhere into my throat. Plant water, gutter water, any water from anywhere, I tried to drink it, and couldn’t. I was also got physically ill a lot. So no Resperdal for me. Lucky now.


#8

Couple of months ago i cantacted an attorny about the law suit but they only take the cases of those that are under age. So we adults are in mess and for now we cant do anything about it since some how we are adults and its our responsibility as well to find out about side effects. Thats what i think the reason may be.